# SDR SWAA2022112373447

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING AFT EMER SIGN 1 BULB INOP RT SIDE.   RELAMPED RT OVERWING AFT EMERG SIGN 2 BULBS RT SIDE AS PER REF B737 AMM 33-51-01-960-801. TEST OK.
